PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 141 | 1 | 25-22
Tytuł artykułu

A variant sharp estimate for multilinear singular integral operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We establish a variant sharp estimate for multilinear singular integral operators. As applications, we obtain the weighted norm inequalities on general weights and certain $Llog^{+}L$ type estimates for these multilinear operators.
Czasopismo
Rocznik
Tom
141
Numer
1
Strony
25-22
Opis fizyczny
Daty
wydano
2000
otrzymano
1997-12-08
poprawiono
2000-01-26
Twórcy
autor
  • Department of Applied Mathematics, Institute of Information Engineering, Box 1001-47, Zhengzhou 450002, People's Republic of China
autor
  • Department of Mathematics, Beijing Normal University, Beijing 100875, People's Republic of China
Bibliografia
  • [1] R. A. Adams, Sobolev Spaces, Academic Press, New York, 1975.
  • [2] J. Cohen, A sharp estimate for a multilinear singular integral on $ℝ^{n}$, Indiana Univ. Math. J. 30 (1981), 693-702.
  • [3] J. Cohen and J. Gosselin, On multilinear singular integral operators on $ℝ^{n}$, Studia Math. 72 (1982), 199-223.
  • [4] J. Cohen and J. Gosselin, A BMO estimate for multilinear singular integral operators, Illinois J. Math. 30 (1986), 445-464.
  • [5] R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635.
  • [6] A. Córdoba and C. Fefferman, A weighted norm inequality for singular integrals, Studia Math. 57 (1976), 97-101.
  • [7] G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, Princeton Univ. Press, Princeton, NJ, 1982.
  • [8] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Math. Stud. 16, North-Holland, Amsterdam, 1985.
  • [9] S. Hofmann, On certain nonstandard Calderón-Zygmund operators, Studia Math. 109 (1994), 105-131.
  • [10] C. Pérez, Weighted norm inequalities for singular integral operators, J. London Math. Soc. 49 (1994), 296-308.
  • [11] C. Pérez, Endpoint estimate for commutators of singular integral operators, J. Funct. Anal. 128 (1995), 163-185.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv141i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.